# SDR JR2R20240518603

- Difficulty date: May 18, 2024
- Submitted: May 18, 2024
- Operation: Air carrier
- Aircraft: N85340
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000562
- Aircraft time: 16,353 hours, 9,711 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17116263002
- Condition: Dented
- Location: Frm 4 S10r
- Part time: 16,353 hours, 9,711 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON FUSELAGE SKIN NEAR RH ICE DET AT FR4 AND STR10R.  REPAIR
